MathSciNet Relay Station
MathSciNet bibliographic data
MR1926893 60J45 (35J10 35S05 47D07 47F05)
Chen, Zhen-Qing Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002), no. 11, 4639–4679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement